# SDR F3LA2023050100044

- Difficulty date: April 9, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N210FR
- Make and model: Airbus A320-214
- Aircraft serial: 4668
- Aircraft time: 40,972 hours, 17,273 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Beam
- Part number: D5347209800600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBORNE/PEMCO N/R 13425.0590 AFT CABIN-WET AREA TOP BEAM BETWEEN FLOOR BEAMS C66 TO C67 HAS CORROSION- REF: LBL 36.00DOT #997-165
CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR BEAMS C66 TO C67 IAW A320 SRM 51-72-11, SRM 53-00-14-283-002   ///END//
